Blow-Up in Exterior Domains: Existence and Star-Shapedness

  • E. Francini

    CNR, Firenze, Italy
  • Antonio Greco

    Università degli Studi di Cagliari, Italy


For some nonlinear elliptic equations in divergence form, we consider the solutions, defined in the exterior of a contractible bounded domain G\mathcal G, which become infinite at the boundary. We prove the existence of such solutions and study the shape of their level sets when G\mathcal G is star-shaped.

Cite this article

E. Francini, Antonio Greco, Blow-Up in Exterior Domains: Existence and Star-Shapedness. Z. Anal. Anwend. 17 (1998), no. 2, pp. 431–441

DOI 10.4171/ZAA/831